# SDR O2GA2015090450401

- Difficulty date: September 2, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N504UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605324
- Aircraft time: 8,739 hours, 6,363 cycles
- Engine: Pwa PW545A
- System (JASC): 7603 · Power Lever
- Part: Bellcrank
- Condition: Obstructed
- Location: Rt Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING ROLLING TAKEOFF, THE SIC WENT TO SET THROTTLES TO TAKEOFF POWER, THE LT THROTTLE WOULD ONLY ADVANCE TO THE CRUISE DETENT.  RT THROTTLE LEVER WOULD ADVANCE ONLY TO JUST BELOW THE CRUISE DETENT.  THROTTLE BELOW THOSE SETTINGS WERE NORMAL.  TAKEOFF WAS ABORTED, ACFT EXITED THE RUNWAY & TAXIED BACK TO THE SERVICE CTR.  GAINED ACCESS TO THE THROTTLE QUADRANT & FOUND DIODE MODULE UF701 UNSECURED & BLOCKING THE RT THROTTLE BELL CRANK MOVEMENT.  MODULE WAS SECURED, SUCCESSFUL ENG RUNS PERFORMED WITH FULL THROTTLE MOVEMENTS. ACFT WAS RETURNED TO SERVICE.
